How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Doctor_Shiv(M.D) Your Own Question
Doctor_Shiv(M.D), MD
Category: Health
Satisfied Customers: 1223
Experience:  Experienced Physician Specialising in Medicine,Gynae,ER
Type Your Health Question Here...
Doctor_Shiv(M.D) is online now
A new question is answered every 9 seconds

All my joints hurt. It came on very suddenly and ...

Resolved Question:

All my joints hurt. It came on very suddenly and comes and goes. I was on "the pill" for heavy periods for over a year and went off it on 4/9/07, which was the same day I got the pain and had a 101.5 fever. Since then it reoccurs sporatically.
Submitted: 9 years ago.
Category: Health
Expert:  Doctor_Shiv(M.D) replied 9 years ago.


Which pill were you taking?

Is pain occuring in small joints like in hands or foot , or is the big joints like knee painiful?

Any noticeable swelling?

Age ?

Are you overweight?

Any previous medical illness?


Customer: replied 9 years ago.

Small joints - ankles, achilles tendon, knees, palms, elbows,shoulders.

Yes, only in the left ankle.

No, I am 5'4 and weigh 125.

I had EBV 6 years ago. Was totally fine after aprx. 2 years. Had migranes on the pill, have high blood pressure 145/90, now am anemic again...was aneemic from heavy periods. Am on iron pills, but was off them for past few months...started taking them about a week ago.

Did blood test last week and my hemoglobin is 10.5.

Have hight cholestol....220 total... should be on lipitor, but trying to reduce it with exercise/diet.

Have apt. with doctor tomorrow because my SED is high... not sure what that means.

I also have a hiatal hernia that I treat with Aciphex.... when needed... have that under control

Am taking Ambien at night, have not been able to sleep on my own since Jan.

Had ovarian embalization in Oct. for heavy periods.

I think that is it. Thanks
Expert:  Doctor_Shiv(M.D) replied 9 years ago.

Loestrin has no relation with joint aches.

As you have got tested as ESR (erythrocyte sedimentation rate ) is high , also your symptoms are suggestive of some inflammatory pathology in body.

You need to get your RA factor, serum Uric Acid for further evaluation .

Multiple joint pains all over the body in the absence of injury may be due to raised serum uric acid or due to Rhuematoid arthritis.

Also you may need some Physical Therapy for symptomatic pain management .

Get blood work done and start treatment accordingly.

Take Care


Doctor_Shiv(M.D) and 3 other Health Specialists are ready to help you
Customer: replied 9 years ago.
Reply to Doctor_Shiv(M.D)'s Post: Thank you.
Expert:  Doctor_Shiv(M.D) replied 9 years ago.

You are most welcome.

Any more help.............

Thanks for using this site.

Please press Green accept click.

Take care